# SDR SWIA2021072159613

- Difficulty date: May 6, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 220-235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GOUGES AROUND SCREW HOLE AT 1 O'CLOCK POSITION IN EXTERNAL SKIN CUT-OUT FOR PANEL 132AL (MARKED)     (C-CHECK RO 7/18/2021)    REPAIRED  GOUGE DAMAGE TO ACCESS PANEL DOOR SURROUND DOUBLER BETWEEN FS220.00-FS235.00 AND STR19R-STR20R REF REO 601R-53-11-3695, REV-- DATED 2021-05-20  C/W  51-900-1003-SKY
